# SDR 04FDEA01268

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512502
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77404 WINGS - LEFT INBOARD FLAP - AFT HINGE ASSY ARC2512 PIVOT BORE CORROSION.  COMPLIED WITH EA 8-5740-77404 WINGS - LEFT INBOARD FLAP AFT HINGE ASSY ARC 2512 PIVOT BORE CORROSION AT MAE.
